# SDR FXGAN151EO1057

- Difficulty date: November 18, 2010
- Submitted: November 26, 2010
- Operation: Air carrier
- Aircraft: N151
- Make and model: Doug DC-6B
- Aircraft serial: 45496
- Aircraft time: 48,186 hours
- Engine: Pwa R2000*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 919-930
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 3 SMALL CRACKS IN CARGO FLOOR SKIN FUS, STA 919 TO 930, 2 SMALL CRACKS IN CARGO FLOOR SKIN AT FUS, STA 869.5 TO 859.5, FOUND 5 SMALL CRACKS IN CARGO FLOOR SKIN FROM FUS, STA 914 TO 874.5.  ALL DAMAGE REPAIRED IAW EAC EO 1057 AND 8110-3 NR1028 DATED 11-10-10.
